MAUDE Adverse Event Report: MEDTRONIC, INC. MEDTRONIC CARELINK PROGRAMMER WITH ANALYZER; PROGRAMMER, PACEMAKER

MEDTRONIC, INC. MEDTRONIC CARELINK PROGRAMMER WITH ANALYZER; PROGRAMMER, PACEMAKER
Model Number 2090AA4
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the programmer exhibited autonomous cursor movement after the software update.There was no patient involvement.
 
Additional Manufacturer Narrative
Product analysis :analysis was able to confirm the customer comment that the programmer exhibited autonomous cursor movement, programmer failed touch screen debug procedure; autonomous movement of cursor and autonomous activation of on-screen features was observed.It was noted that the programmer system fan was loud.All found defective parts were replaced and all other identified issues were resolved.Reconfigured hard drive, reloaded and updated software and the programmer then passed all final functional and systems tests.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
MEDTRONIC CARELINK PROGRAMMER WITH ANALYZER
Common Device Name
PROGRAMMER, PACEMAKER
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer (Section G)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key20722343
Report Number2182208-2024-04927
Device Sequence Number3757770
Product Code KRG
UDI-Device Identifier00721902824692
UDI-Public00721902824692
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P890003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 02/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2090AA4
Device Catalogue Number2090AA4
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/11/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2024
Supplement Date Received by Manufacturer02/14/2025
Initial Report FDA Received Date11/19/2024
Supplement Report FDA Received Date02/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/10/2003
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2182208-071724-002-R
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2067L RADIO FREQUENCY HEAD
Patient SexUnknown